# SDR UALA2013040202158

- Difficulty date: April 2, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 50,947 hours, 20,661 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 321
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CABIN EMERGENCY LIGHT TEST,  EPSU UNIT FWD INOPERATIVE.  REPLACED EPSU 10WL AND BATTERY, OPS NORMAL.
